中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-6 of 6)

Items/Page:    Sort:
cryptanalysis of some certificateless signature schemes in the standard model [期刊论文]
International Journal of Applied Mathematics and Statistics, 2013-01-01, 卷号: 36, 期号: 6, 页码: 16-25
Wu Chenhuang; Lin Weidi; Huang Hui; Chen Zhixiong

 
linear complexity of binary sequences derived from polynomial quotients [会议论文]
7th International Conference on Sequences and Their Applications, SETA 2012, Waterloo, ON, Canada, June 4, 2012 - June 8, 2012
Chen Zhixiong; G&#; mez-P&#; rez Domingo

 
on the distribution of pseudorandom numbers and vectors derived from euler-fermat quotients [期刊论文]
INTERNATIONAL JOURNAL OF NUMBER THEORY, 2012-01-01, 卷号: 8, 期号: 3, 页码: 631-641
Chen Zhixiong; Winterhof Arne

 
binary threshold sequences derived from carmichael quotients with even numbers modulus [期刊论文]
IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, 2012-01-01, 卷号: E95-A, 期号: 7, 页码: 1197-1199
Wu Chenhuang; Chen Zhixiong; Du Xiaoni

 
binary threshold sequences derived from carmichael quotients with even numbers modulus [期刊论文]
IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, 2012-01-01, 卷号: E95-A, 期号: 7, 页码: 1197-1199
Wu Chenhuang; Chen Zhixiong; Du Xiaoni

 
linear complexity of pseudorandom sequences generated by fermat quotients and their generalizations [期刊论文]
Information Processing Letters, 2012-01-01, 卷号: 112, 期号: 6, 页码: 233-237
Du Xiaoni; Klapper Andrew; Chen Zhixiong
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace